# SDR ASOA03138

- Difficulty date: March 31, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT AND RIGHT ANGLE BRACKETS BELOW THE ENGINE SUPPORT BEAM WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT ANGLE BRACKETS BELOW THE ENGINE SUPPORT BEAM IAW SRM 51-00.  (M)
